# SDR USAA920080509

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 59,365 hours, 26,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 524
- Condition: Defective
- Location: Zone 200
- Part time: 53,389 hours, 23,903 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 284 - SJC-PHX - EEL - SEAT 19A EMERGENCY EXIT LIGHT AND SEAT BAR INOP.  RETERMINATED AND REPLACED BROKEN TERMINALS ON SEAT 19A EMERGENCY EXIT LIGHT.  ALSO, REMOVED AND REPLACED L EPSU DUE TO INTERNAL FAULT CAUSED BY ABOVE FAULTS.  OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM GOOD.
